# SDR AALA2000508

- Difficulty date: March 7, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N484AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49677
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 4L CRACKED AT STATION 160.  INSTALLED NEW SECTION OF LONGERON 4L STATION 160 PER SRM 53-02 FIG 18 PAGE 48.  (M)
